# SDR DALA2022010500088

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,463 hours, 32,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 L2 DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: ENSURED PROPER ROUTING OF CABLES AND SLIDE INSTALLATION. CLEANED AND LUBED GIRT BAR. OK FOR SERVICE. (2075282)
